# SDR IPXA2020030652789

- Difficulty date: February 18, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Door Sill
- Part number: ARC70082
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING OUTER T/E LOWER ACCESS DOOR SILL IS CRACKED AT STA. XORS.= 469.375.REPAIRED CRACKED R/H WING OUTER T/E LOWER ACCESS DOOR SILL AT STA. XORS.= 469.375 IAW VT-SAA EA 011-5720-01-A8039 REV. I/R AND UPS EO MD11=5720-60372-C. (MINOR)
